# SDR CALA9700587

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39208025507
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: 39208025507
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  FOUND MAIN LANDING GEAR ACTUATOR OUT OF ADJUSTMENT.  ADJUSTED MAIN LANDING GEAR ACTUATOR IN ACCORDANCE WITH MAINTENANCE MANUAL.
